# SDR GUUA11200602

- Difficulty date: November 20, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 33,344 hours, 32,940 cycles
- Engine: Pwa PW118
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT:2040 FLL/FLL   DURING APPROACH, LANDING GEAR (B) GREEN LIGHT DOES NOT ILLUMINATE UNTIL TOUCHDOWN.  RESECURED LANDING GEAR INDICATOR CONNECTOR.  OPERATIONAL CHECK NORMAL.
